Mode reconstruction in one-parameter family of optimal control problems

Aldakimov YV, Melikyan AA, & Naumov GV (2001). Mode reconstruction in one-parameter family of optimal control problems. Journal of Applied Mathematics and Mechanics 65 (3): 400-407.

Full text not available from this repository.
Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Prikladnaya Matematika I Mekhanika (PMM); 65(3):400-407 [2001]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:13
Last Modified: 26 Feb 2016 12:10
URI: http://pure.iiasa.ac.at/6348

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313